# SDR CALA2025122912476

- Difficulty date: December 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 540 LBL 1 FLOORBEAM CRACKED.   R & R THE FLOORBEAM IAW SRM 51-40-02-0G-0.
